Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Milwaukee, WI

April 12, 20145 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 12, 2014, 6:59 PM CDT for 5 counties in Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 6:59 PM CDT (23:59 UTC)
Expired
Apr 12, 2014, 8:00 PM CDT
In force
61 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dodge County, WI, Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 7:00 PM CDTHAIL 13 W Beaver Dam, WISOURCE KC9YZX
Apr 12, 7:00 PM CDTHAIL 1.5Beaver Dam, WI
Apr 12, 7:07 PM CDTHAIL 1S Beaver Dam, WISOURCE KC9QDP.
Apr 12, 7:09 PM CDTHAIL 1E Beaver Dam, WI0.5 MILES EAST OF BEAVER DAM.
Apr 12, 7:43 PM CDTHAIL 0.886 Ne West Bend, WILOCATION IS 2 MILES EAST OF INTERSECTION OF HWY 144 AND CO. HWY A. REPORT VIA WEBMASTER E-MAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 3:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2369 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS53 KMKX 122359
SVRMKX
WIC027-039-089-117-131-130100-
/O.NEW.KMKX.SV.W.0007.140412T2359Z-140413T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  DODGE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 800 PM CDT

* AT 659 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WAUPUN TO NEAR FALL RIVER...MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAYVILLE AROUND 710 PM CDT.
  HORICON...JUNEAU...LOMIRA AND THERESA AROUND 715 PM CDT.
  HUSTISFORD AROUND 720 PM CDT.
  IRON RIDGE AROUND 725 PM CDT.
  HARTFORD AND KEWASKUM AROUND 730 PM CDT.
  SLINGER AROUND 740 PM CDT.
  JACKSON AND RANDOM LAKE AROUND 745 PM CDT.
  WEST BEND AROUND 750 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FILLMORE...ASHFORD...SILVER CREEK...BURNETT...MINNESOTA JUNCTION...
WAUBEKA...NENNO...NEW FANE...SOUTH BEAVER DAM AND SAINT LAWRENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4337 8788 4324 8792 4336 8901 4349 8901
      4363 8877 4355 8779 4349 8779
TIME...MOT...LOC 2359Z 271DEG 43KT 4357 8870 4340 8894 

HAIL...1.25IN
WIND...60MPH

$$

WOOD
4 follow-up statements
667 
WWUS53 KMKX 130016
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT SAT APR 12 2014

WIC027-039-089-117-131-130100-
/O.CON.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-DODGE WI-FOND DU LAC WI-
716 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE...SOUTHWESTERN SHEBOYGAN...WASHINGTON...NORTHEASTERN
DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...

AT 716 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOMIRA TO JUNEAU...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  LOMIRA AROUND 720 PM CDT.
  CAMPBELLSPORT AROUND 725 PM CDT.
  HARTFORD...KEWASKUM AND THERESA AROUND 730 PM CDT.
  SLINGER AROUND 740 PM CDT.
  JACKSON AND RANDOM LAKE AROUND 745 PM CDT.
  WEST BEND AND BELGIUM AROUND 750 PM CDT.
  CEDARBURG AND NEWBURG AROUND 755 PM CDT.
  GRAFTON...PORT WASHINGTON...SAUKVILLE AND FREDONIA AROUND 800 PM
CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
FANE...FILLMORE...ASHFORD...SAINT LAWRENCE...KNOWLES...SILVER
CREEK...MINNESOTA JUNCTION...WOODLAND...KEKOSKEE AND WAUBEKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4337 8788 4324 8792 4342 8877 4353 8865
      4362 8862 4355 8779 4349 8779
TIME...MOT...LOC 0016Z 269DEG 44KT 4359 8843 4342 8867 

HAIL...1.25IN
WIND...60MPH

$$

CRAVEN
978 
WWUS53 KMKX 130030
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT SAT APR 12 2014

WIC027-039-089-117-131-130100-
/O.CON.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-DODGE WI-FOND DU LAC WI-
730 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OZAUKEE...SOUTHWESTERN SHEBOYGAN...NORTHERN WASHINGTON...
NORTHEASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...

AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAMPBELLSPORT TO NEAR IRON RIDGE...MOVING EAST AT
50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
OZAUKEE...SOUTHWESTERN SHEBOYGAN...NORTHERN WASHINGTON...NORTHEASTERN
DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...NEW FANE...WAUBEKA...ALLENTON...FILLMORE...ADDISON...
WAYNE...NENNO...SILVER CREEK...HARRINGTON BEACH ST PARK AND
KOHLSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4333 8789 4344 8851 4350 8848 4360 8834
      4355 8779 4349 8779 4337 8788
TIME...MOT...LOC 0030Z 269DEG 44KT 4359 8819 4342 8843 

HAIL...1.25IN
WIND...60MPH

$$

CRAVEN
567 
WWUS53 KMKX 130040
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT SAT APR 12 2014

WIC027-039-130049-
/O.CAN.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
DODGE WI-FOND DU LAC WI-

740 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE AND
SOUTHEASTERN FOND DU LAC COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST WISCONSIN.

LAT...LON 4344 8833 4352 8826 4354 8821 4355 8779
      4349 8779 4337 8788
TIME...MOT...LOC 0039Z 270DEG 43KT 4356 8807 4342 8828 

$$

WIC089-117-131-130100-
/O.CON.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
740 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN OZAUKEE...SOUTH CENTRAL SHEBOYGAN AND NORTHEASTERN
WASHINGTON COUNTIES...

AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOM LAKE TO NEAR WEST BEND...MOVING EAST AT 50
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN OZAUKEE...SOUTH CENTRAL SHEBOYGAN AND NORTHEASTERN
WASHINGTON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...WAUBEKA...
FILLMORE...HARRINGTON BEACH ST PARK AND BOLTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4344 8833 4352 8826 4354 8821 4355 8779
      4349 8779 4337 8788
TIME...MOT...LOC 0039Z 270DEG 43KT 4356 8807 4342 8828 

HAIL...1.00IN
WIND...<50MPH

$$

CRAVEN
114 
WWUS53 KMKX 130055
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 PM CDT SAT APR 12 2014

WIC089-117-131-130105-
/O.EXP.KMKX.SV.W.0007.000000T0000Z-140413T0100Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
755 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE...SOUTH
CENTRAL SHEBOYGAN AND NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT
800 PM CDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHEAST WISCONSIN.

LAT...LON 4344 8833 4352 8826 4354 8821 4355 8779
      4349 8779 4337 8788
TIME...MOT...LOC 0052Z 271DEG 43KT 4356 8807 4342 8828 

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:43 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 12, 2:43 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT SAT APR 12 2014

.SHORT TERM...

.TONIGHT - CONFIDENCE...MEDIUM SURFACE WARM FRONT HAS NUDGED INTO SC
WI. MASSIVE TEMPERATURE DIFFERENTIAL ACROSS THE CWA...MID/UPPER 30S
IN THE NE CWA AND MID 70S IN THE SOUTH WITH GUSTY SOUTH WINDS AND
DEW POINTS INTO THE MID 50S. ELEVATED STORMS ASSOCIATED WITH 850-700
FRONTOGENETICAL FORCING STILL TRAVERSING ACROSS CNTRL AND PORTIONS
OF SRN WI. THIS INITIAL 850 JET CORE WILL TRANSLATE EAST. MEANWHILE
STRONG HEATING AND DESTABILIZATION IS OCCURING FROM IOWA AND
ILLINOIS AND POINTS SOUTH WITH THE NORTHERN FRINGE OF THIS INTO FAR
SC WI. INSTABILITY PROGS...LI/S...MLCAPE...CRAVEN SIG/SVR...K INDEX
ALL SHOW THE DESTABILIZING TREND WELL INTO SC WI. 4KM WRF/RAP/HRRR
ARE ALL KEYING ON WESTWARD DEVELOPMENT ACROSS IA WITH STORMS
TRANSLATING ACRS SRN WI THIS EVENING. SHORTWAVE IN KS PROGGD TO LIFT
NE AND HELP INTIIATE STORMS WITHIN THE UNSTABLE AIR. ADDING FURTHER
SUPPORT WILL BE UPPER DIVERGENCE ASSOCIATED WITH RIGHT REAR QUADRANT
OF 200-300 MILLIBAR JET ACROSS U.P. STRONGEST SURFACE BASED
INSTABILITY WILL BE IN CLOSER PROXIMITY OF SURFACE WARM
FRONT...ALONG AND JUST TO THE SOUTH. LAKE MICHIGAN HAS HAD ITS SAY
ON HOLDING UP THE NORTHWARD PUSH IN ERN WI. ANOTHER POTENTIAL
NEGATIVE IS THE CONSIDERABLE CLOUD COVER UPSTREAM. BOTTOM LINE...AT
THIS POINT ENOUGH FAVORABLE FACTORS IN PLACE TO WARRANT THE SPC
SLIGHT RISK INTO SRN WI. SVR THREAT APPEARS GREATEST ALONG AND SOUTH
OF THE SFC WRM FRONT IN SC WI.

.SUNDAY - CONFIDENCE...MEDIUM ACTIVE PATERN PERSISTS. WHILE ONE
SHORTWAVE SHIFTS EAST THE ACTIVE UPPER FLOW CONTINUES. PROGS SUGGEST
A POTENTIAL LULL IN THE MORNING WITH ANOTHER SHOT OF STEADY
RAINS/THUNDER RIDING IN FOR THE AFTERNOON. 850 BAROCLINIC TIGHTENS
UP ACROSS THE CWA WITH A RENWED 850 JET CORE INCREASING ACROSS
ILLINOIS. THIS WILL MAXIMIZE FORCING ACROSS SRN WI.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM

THE MID/UPPER TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS
WITH THE MAIN RIGHT ENTRANCE REGION LIFTING TO THE NORTH OF THE
FORECAST AREA...BUT THE 250 MB WINDS DO INCREASE SUNDAY NIGHT OVER
SOUTHERN WISCONSIN WITH WEAK UPPER DIVERGENCE.

THE 925/850/700 MB LATER IS SATURATED SUNDAY NIGHT...BUT DOES DRY
DURING THE DAY MONDAY FROM THE NORTHWEST.

700 UPWARD MOTION IS STRONG SUNDAY EVENING BUT WEAKENS AFTER
MIDNIGHT BEFORE BECOMING DOWNWARD MONDAY AFTERNOON...EXCEPT FOR
THE FAR SOUTHEAST TIP.

BOTH THE 12Z GFS AND 00Z ECMWF TAKES A LOW NORTHEAST ACROSS THE
FRONTAL BOUNDARY THAT IS LOCATED ACROSS CENTRAL AND NORTHERN
ILLINOIS...SUNDAY NIGHT. THIS SPREADS MODERATE TO HEAVY RAIN
AMOUNTS ACROSS MUCH OF SOUTHERN WISCONSIN...WITH AMOUNTS OF 1 TO
1.5 INCHES. THICKNESS AND 850 MB TEMPERATURE VALUES DROP...AND
NAM SOUNDINGS COOL ENOUGH FOR A CHANGE OVER TO SNOW. HOWEVER THIS
HAPPENS AFTER MOST OF THE HEAVIER PRECIPITATION FALLS...SO DO NOT
EXPECT ACCUMULATIONS TO CAUSE MUCH OF A PROBLEM.

.MONDAY NIGHT AND TUESDAY...

THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY
NIGHT AND TUESDAY MORNING WITH UPPER DIVERGENCE AHEAD OF THE
TROUGH AXIS AND CONVERGENCE BEHIND. WEAK 700 MB UPWARD MOTION OVER
THE FAR SOUTHEAST EARLY MONDAY MORNING BECOMES DOWNWARD.

MID LEVELS REMAIN DRY...WITH SOME INCREASE IN RH WEST OF MADISON
BY EVENING.

.LONG TERM...

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...LOW

THE MID/UPPER LEVEL FLOW IS ZONAL WEDNESDAY AND BECOMES SOMEWHAT
SOUTHWEST LATER THURSDAY.

WARM AIR ADVECTION AND SOUTH WINDS OCCURS WEDNESDAY AHEAD OF A
TROUGH OF LOW PRESSURE EXTENDING FROM COLORADO TO THE UPPER
MISSISSIPPI VALLEY. MOST OF THE PRECIPITATION STAYS NORTH AND WEST
WEDNESDAY.

THE 00Z ECMWF BRINGS A STRONGER LOW ACROSS SOUTHERN MINNESOTA
WEDNESDAY AND INTO NORTHERN WISCONSIN WEDNESDAY NIGHT...WHILE THE
12Z GFS KEEPS THE MAIN LOW OVER OKLAHOMA AND EASTERN KANSAS.
THE 12Z GFS LIFTS THIS LOW INTO WISCONSIN THURSDAY WHILE THE 00Z
ECMWF BRINGS IN HIGH PRESSURE BEHIND ITS DEPARTING LOW.

.FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW

THE 12Z GFS MOVES THE SURFACE LOW INTO THE UPPER GREAT LAKES
FRIDAY WHILE THE ECMWF LINGERS THE SURFACE HIGH. THE TIMING
REMAINS OFF BETWEEN THE GFS AND ECMWF ON SATURDAY.

&&

.HYDROLOGY...

A ROUND OF MODERATE RAINFALL IS EXPECTED TONIGHT WITH AROUND AN
INCH OF RAINFALL...WITH LESSER AMOUNTS SOUTH OF MILWAUKEE AND
MADISON.

A SLOW MOVING FRONTAL SYSTEM WILL BRING A LONG DURATION OF
MODERATE TO HEAVY RAINFALL SUNDAY AFTERNOON AND SUNDAY NIGHT.
THIS COULD BRING ANOTHER 1 TO 2 INCHES OF RAINFALL. THE
COMBINATION OF TONIGHTS RAIN...AND THE RAIN SUNDAY AFTERNOON AND
SUNDAY NIGHT WILL CAUSE RIVERS AND STREAMS TO RISE.

HAVE ISSUED AN HYDROLOGIC OUTLOOK FOR THIS EVENT.

&&

.AVIATION/00Z TAFS/...

SURFACE WARM FRONT WILL EXTEND INTO SC WI WITH MORE STABLE
EASTERLY FLOW NEAR LAKE MICHIGAN. CLUSTER OF STORMS IN WC WI
LIKELY TO STAY NORTH OF TAF ROUTES THE REST OF THE AFTERNOON/EARLY
EVENING. BEST CHANCE FOR MORE STORMS WILL BE TONIGHT WHEN RENEWED
ACTIVITY DEVELOPS ACROSS IA AND ROLLS ACROSS SRN WI NEAR WARM
FRONTAL ZONE. AS LOW AND TROUGH MOVE ACRS SRN WI TNGT AND SUNDAY
CIGS/VSBYS EXPECTED TO LOWER TO IFR. THIS PLAYED OUT ON MOS AND
LLVL RH PROGS. WHILE A BREAK IN RAIN/STORMS POSSIBEL DURING THE
MORNING EXPECTE A RENEWED SURGE SUNDAY AFTERNOON.

&&

.MARINE...SMALL CRAFT ADVISORY PRETTY BORDERLINE NORTH OF SFC WARM
FRONT THOUGH SOME ONSHORE GUSTS TO AOA 20 KNOTS...SO WILL LEAVE AS
IS. AS WARM FRONT TRIES TO NUDGE...GUSTY SOUTH WINDS POSSIBLE BUT
LIKELY JUST ACROSS THE FAR SOUTHERN LAKE ZONE. CONFIDNCE NOT HIGH
THAT THAT WARM FRONT WILL BE ABLE TO DRIVE NORTH ESPECIALLY WITH
SURFACE LOW WEAKENING TO MORE OF A BROAD TROUGH. GRADIENT TRYING TO
TIGHTEN UP AND WINDS HAVE PICKED UP A SMIDGE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646.

&&

TONIGHT/SUNDAY AND AVIATION/MARINE...COLLAR
SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Apr 12, 3:15 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SAT APR 12 2014

WIZ046-047-051-052-056>060-062>072-132015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AS A
WARM FRONT BECOMES STATIONARY ACROSS SOUTHERN WISCONSIN. THE MAIN
THREAT WILL BE LARGE HAIL. SOME HEAVY RAINFALL IS POSSIBLE ALONG
AND JUST NORTH OF THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED SUNDAY
AFTERNOON INTO SUNDAY NIGHT WITH A CONTINUED CHANCE OF
THUNDERSTORMS...BUT NO SEVERE THUNDERSTORMS ARE EXPECTED. SMALL
RIVERS AND STREAMS COULD SEE RAPID RISES AND WE/LL NEED TO KEEP AN
EYE ON THEM FOR ANY POSSIBLE FLOODING.

THE RAIN WILL CHANGE OVER TO SNOW LATE SUNDAY NIGHT AND
MONDAY...BUT ANY ACCUMULATIONS ARE EXPECTED TO BE LIMITED TO AN
INCH OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ643>646-132015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING
FOR GUSTY EAST. THE WINDS MAY BECOME SOUTH MAINLY SOUTH OF
MILWAUKEE. THIS IS IN ASSOCIATION WITH WARM FRONT BECOMING
STATIONARY NEAR THE SHORELINE.

THUNDERSTORMS ARE LIKELY AND THERE IS A RISK OF HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT THROUGH
MONDAY NIGHT...AS A COLD FRONT DROPS SOUTH.

THERE IS A CHANCE FOR THUNDERSTORMS INTO SUNDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 12, 6:11 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             PARDEEVILLE             43.53N 89.30W
04/12/2014  M1.00 INCH       COLUMBIA           WI   TRAINED SPOTTER

&&

MG
Local storm report, Apr 12, 6:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
616 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HEAVY RAIN       1 N PORTAGE             43.56N 89.47W
04/12/2014  M0.78 INCH       COLUMBIA           WI   AMATEUR RADIO

            0.78 INCHES OF RAIN IN 20 MINUTES. STARTED AT 542 PM
            ENDED AT 602 PM.

&&

BHAHN
Local storm report, Apr 12, 6:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
618 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 NE CAMBRIA            43.57N 89.07W
04/12/2014  M0.75 INCH       COLUMBIA           WI   AMATEUR RADIO

            SOURCE KC9YZX.

&&

BHAHN
Local storm report, Apr 12, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             1 NW CASCADE            43.67N 88.02W
04/12/2014  M0.50 INCH       SHEBOYGAN          WI   LAW ENFORCEMENT

&&

HENTZ
Special weather statement, Apr 12, 6:38 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT SAT APR 12 2014

WIZ062-063-130030-
DANE-IOWA-
638 PM CDT SAT APR 12 2014

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT DANE AND IOWA
COUNTIES...

AT 637 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES NORTHEAST
OF DODGEVILLE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  MOUNT HOREB AND BLACK EARTH AROUND 655 PM CDT.
  CROSS PLAINS AROUND 705 PM CDT.
  VERONA AROUND 710 PM CDT.
  MADISON AND MIDDLETON AROUND 715 PM CDT.
  FITCHBURG...WAUNAKEE AND SHOREWOOD HILLS AROUND 720 PM CDT.
  MAPLE BLUFF AROUND 725 PM CDT.
  MCFARLAND AND MONONA AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MOUNT VERNON...PINE
BLUFF...CAMP RANDALL STADIUM...LINDEN...PAOLI...BLACKHAWK LAKE REC
AREA...HOLLANDALE...HENRY VILAS ZOO...ARENA AND BARNEVELD.

LAT...LON 4318 9028 4319 9024 4316 9018 4315 9005
      4320 8999 4319 8990 4320 8985 4323 8981
      4327 8932 4290 8928 4286 8984 4281 8984
      4282 9038
TIME...MOT...LOC 2337Z 264DEG 35KT 4305 9000

WOOD
Local storm report, Apr 12, 6:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
644 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       PARDEEVILLE             43.53N 89.30W
04/12/2014  E1.50 INCH       COLUMBIA           WI   STORM CHASER

            STREET FLOODING AND PONDING OF WATER UP TO 10 INCHES DEEP
            IN PARDEEVILLE. 1 HOUR RAINFALL AMOUNT ESTIMATED FROM MKX
            RADAR.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:57 AM CDTSpecial Weather StatementMKXGreen, Lafayette33 min
Apr 12, 9:18 AM CDTSpecial Weather StatementMKXLafayette27 min
Apr 12, 10:48 AM CDTSpecial Weather StatementMKXWalworth27 min
Apr 12, 11:10 AM CDTSpecial Weather StatementMKXKenosha35 min
Apr 12, 11:35 AM CDTSpecial Weather StatementMKXKenosha10 min
Apr 12, 11:50 AM CDTSpecial Weather StatementMKXKenosha10 min
Apr 12, 12:57 PM CDTSpecial Weather StatementMKXMarquette33 min
Apr 12, 1:56 PM CDTSpecial Weather StatementMKXOzaukee34 min
Apr 12, 2:16 PM CDTSpecial Weather StatementMKXMarquette29 min
Apr 12, 4:17 PM CDTSevere Thunderstorm WarningMKXSauk43 min
Apr 12, 4:26 PM CDTSpecial Weather StatementMKXGreen Lake34 min
Apr 12, 4:54 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk36 min
Apr 12, 5:15 PM CDTSpecial Marine WarningMKX60 min
Apr 12, 5:24 PM CDTSpecial Weather StatementMKXMarquette36 min
Apr 12, 5:27 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk48 min
Apr 12, 5:48 PM CDTSpecial Weather StatementMKXIowa42 min
Apr 12, 6:07 PM CDTSpecial Weather StatementMKXFond du Lac38 min
Apr 12, 6:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge46 min
Apr 12, 6:29 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan46 min
Apr 12, 6:38 PM CDTSpecial Weather StatementMKXDane, Iowa52 min
Apr 12, 6:54 PM CDTSevere Thunderstorm WarningMKXDane, Iowa66 min
Apr 12, 6:59 PM CDTSpecial Marine WarningMKX91 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.